# SDR SIMA20120531006

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N544EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10324
- Aircraft time: 3,569 hours, 2,177 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Receptacle
- Part number: MS903624CC670334
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, OUND THE GPU POWER RECEPTACLE DAMAGED AND CRACKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GPU POWER RECEPTICAL BOX.  REMOVED AND REPLACED THE GPU RECEPTICAL BASE IAW AMM 24-41-03.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
